Community Research and Development Information Service - CORDIS

Abstract

A space-time least square finite element scheme is presented for the advection - diffusion problems at moderate to high Peclet numbers. This scheme is designed to eliminate spurious oscillations and can be used to define the steady state solution as the asymptotic transient solution for large time. Numerical results, using linear elements in a 1D space and bilinear elements in a 2D space, demonstrate the accuracy and the stability of the new scheme.

Additional information

Authors: NGUYEN H, JRC ISPRA ESTAB. (ITALY);REYNEN J JRC ISPRA ESTAB. (ITALY), JRC ISPRA ESTAB. (ITALY)
Bibliographic Reference: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, VOL. 42 (1984), PP. 331-342
Record Number: 1989122078900 / Last updated on: 1987-01-01
Category: PUBLICATION
Available languages: en